MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with the result of 136 and 460 mg/dl.The expected fasting blood glucose test result range is 92 to 120 mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 95 and 86 mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 11/15/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 136 mg/dl (b)(6) 2017 11:35 am fasting: yes, 2:460 mg/dl (b)(6) 2017 09:47 am fasting: yes.Customer called regarding results that she is getting from her meter.Customer states that results are erratic when she took a back to back blood test.Customer is feeling well at this time and is not having any symptoms related to her diabetes.Had customer perform a back to back blood test with results of 95 and 86 mg/dl fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6949348
Report Number1000113657-2017-01805
Device Sequence Number745459
Product Code NBW
UDI-Device Identifier00713733069816
UDI-Public(01)00713733069816
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2457
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2017
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1